RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shmul'yan, Yurii L'vovich

Statistics Math-Net.Ru
Total publications: 37
Scientific articles: 36

Number of views:
This page:782
Abstract pages:6836
Full texts:2748
References:235

http://www.mathnet.ru/eng/person22598
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189108

Publications in Math-Net.Ru
1991
1. Yu. L. Shmul'yan, “A question regarding inequalities between Hermitian operators”, Mat. Zametki, 49:4 (1991),  138–141  mathnet  mathscinet  zmath; Math. Notes, 49:4 (1991), 423–425  isi
1986
2. Yu. L. Shmul'yan, “A multiplication theorem for transfer functions in general systems theory”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 7,  76–79  mathnet  mathscinet; Soviet Math. (Iz. VUZ), 30:7 (1986), 105–109
1984
3. V. A. Khatskevich, Yu. L. Shmul'yan, V. S. Shulman, “Equivalent contractions”, Dokl. Akad. Nauk SSSR, 278:1 (1984),  47–49  mathnet  mathscinet  zmath
1981
4. Yu. L. Shmul'yan, R. N. Yanovskaya, “Blocks of a contractive operator matrix”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 7,  72–75  mathnet  mathscinet  zmath
1980
5. Yu. L. Shmul'yan, “Transformers of linear relations in $J$-spaces”, Funktsional. Anal. i Prilozhen., 14:2 (1980),  39–43  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:2 (1980), 110–113
1977
6. È. R. Tsekanovskii, Yu. L. Shmul'yan, “Questions in the theory of the extension of unbounded operators in rigged Hilbert spaces”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 14 (1977),  59–100  mathnet  mathscinet  zmath; J. Soviet Math., 12:3 (1979), 283–310
7. È. R. Tsekanovskii, Yu. L. Shmul'yan, “The theory of bi-extensions of operators on rigged Hilbert spaces. Unbounded operator colligations and characteristic functions”, Uspekhi Mat. Nauk, 32:5(197) (1977),  69–124  mathnet  mathscinet  zmath; Russian Math. Surveys, 32:5 (1977), 73–131
1976
8. Yu. L. Shmul'yan, “The theory of linear relations and spaces with an indefinite metric”, Funktsional. Anal. i Prilozhen., 10:1 (1976),  67–72  mathnet  mathscinet  zmath; Funct. Anal. Appl., 10:1 (1976), 56–60
9. È. L. Pekarev, Yu. L. Shmul'yan, “Parallel addition and parallel subtraction of operators”, Izv. Akad. Nauk SSSR Ser. Mat., 40:2 (1976),  366–387  mathnet  mathscinet  zmath; Math. USSR-Izv., 10:2 (1976), 351–370
10. Yu. L. Shmul'yan, “Some stability properties for analytic operator functions”, Mat. Zametki, 20:4 (1976),  511–520  mathnet  mathscinet  zmath; Math. Notes, 20:4 (1976), 843–848
1974
11. Yu. L. Shmul'yan, “Extension theory for operators and spaces with indefinite metric”, Izv. Akad. Nauk SSSR Ser. Mat., 38:4 (1974),  896–908  mathnet  mathscinet  zmath; Math. USSR-Izv., 8:4 (1974), 895–907
12. Yu. L. Shmul'yan, “On closed Hermitian operators and their selfadjoint extensions”, Mat. Sb. (N.S.), 93(135):2 (1974),  155–169  mathnet  mathscinet  zmath; Math. USSR-Sb., 22:2 (1974), 151–166
1973
13. A. A. Volodin, Yu. L. Shmul'yan, “Some geometrical questions in rigged Hilbert spaces”, Mat. Zametki, 13:3 (1973),  395–402  mathnet  mathscinet  zmath; Math. Notes, 13:3 (1973), 240–243
1971
14. Yu. L. Shmul'yan, “Representation of Hermitian operators with improper scale subspace”, Mat. Sb. (N.S.), 85(127):4(8) (1971),  553–562  mathnet  mathscinet  zmath; Math. USSR-Sb., 14:4 (1971), 554–564
15. Yu. L. Shmul'yan, “Extended resolvents and extended spectral functions of a Hermitian operator”, Mat. Sb. (N.S.), 84(126):3 (1971),  440–455  mathnet  mathscinet  zmath; Math. USSR-Sb., 13:3 (1971), 435–450
1970
16. Yu. L. Shmul'yan, “Regular and singular Hermitian operators”, Mat. Zametki, 8:2 (1970),  197–203  mathnet  mathscinet  zmath; Math. Notes, 8:2 (1970), 583–586
1969
17. Yu. L. Shmul'yan, “Linear fractional transformations in a space with involution”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 2,  117–126  mathnet  mathscinet  zmath
18. Yu. L. Shmul'yan, “Linear fractional transformations of the upper half plane of operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 1,  97–105  mathnet  mathscinet  zmath
19. Yu. L. Shmul'yan, “A class of holomorphic operator functions”, Mat. Zametki, 5:3 (1969),  351–359  mathnet  mathscinet  zmath; Math. Notes, 5:3 (1969), 212–216
1968
20. Yu. L. Shmul'yan, “On operator balls and linear-fractional transformations with operator coefficients”, Mat. Sb. (N.S.), 77(119):3 (1968),  335–353  mathnet  mathscinet  zmath; Math. USSR-Sb., 6:3 (1968), 309–326
1967
21. Yu. L. Shmul'yan, “Two-sided division in the ring of operators”, Mat. Zametki, 1:5 (1967),  605–610  mathnet  mathscinet  zmath; Math. Notes, 1:5 (1967), 400–403
22. Yu. L. Shmul'yan, “On division in the class of $J$-stretching operators”, Mat. Sb. (N.S.), 74(116):4 (1967),  516–525  mathnet  mathscinet  zmath; Math. USSR-Sb., 3:4 (1967), 471–479
1966
23. M. G. Krein, Yu. L. Shmul'yan, “A class of operators in a space with an indefinite metric”, Dokl. Akad. Nauk SSSR, 170:1 (1966),  34–37  mathnet  mathscinet  zmath
1965
24. Yu. L. Shmul'yan, “Indecomposable $n$-increasing functions”, Uspekhi Mat. Nauk, 20:6(126) (1965),  181–183  mathnet  mathscinet  zmath
1964
25. M. S. Brodskii, Yu. L. Shmul'yan, “Invariant subspaces of a linear operator and divisors of its characteristic function”, Uspekhi Mat. Nauk, 19:1(115) (1964),  143–149  mathnet  mathscinet  zmath
26. Yu. L. Šmul'yan, “Optimum Factorization of the Non-negative Matrix Functions”, Teor. Veroyatnost. i Primenen., 9:2 (1964),  382–386  mathnet  zmath; Theory Probab. Appl., 9:2 (1964), 346–350
1963
27. Yu. L. Shmul'yan, “Reduction of the Hellinger operator integral to a Lebesgue integral”, Izv. Vyssh. Uchebn. Zaved. Mat., 1963, 2,  164–175  mathnet  mathscinet  zmath
28. Yu. L. Shmul'yan, “Non-expanding operators in a finite-dimensional space with indefinite metric”, Uspekhi Mat. Nauk, 18:6(114) (1963),  225–230  mathnet  mathscinet  zmath
29. Yu. L. Shmul'yan, “Operators with absolutely continuous spectrum”, Uspekhi Mat. Nauk, 18:3(111) (1963),  223–230  mathnet  mathscinet  zmath
1962
30. Yu. L. Shmul'yan, “Some questions in the theory of operators with a finite non-Hermitian rank”, Mat. Sb. (N.S.), 57(99):1 (1962),  105–136  mathnet  mathscinet  zmath
1959
31. Yu. L. Shmul'yan, “An operator Hellinger integral”, Mat. Sb. (N.S.), 49(91):4 (1959),  381–430  mathnet  mathscinet  zmath
1958
32. Yu. L. Shmul'yan, “Hellinger's operator integral and some of its uses”, Dokl. Akad. Nauk SSSR, 120:4 (1958),  722–725  mathnet  mathscinet  zmath
1955
33. Yu. L. Shmul'yan, “Remark on the paper of Yu. M. Gavrilov, “On convergence of iterative processes””, Izv. Akad. Nauk SSSR Ser. Mat., 19:2 (1955),  191  mathnet  mathscinet  zmath
1954
34. Yu. L. Shmul'yan, “Riemann's problem with Hermitian matrices”, Uspekhi Mat. Nauk, 9:4(62) (1954),  243–248  mathnet  mathscinet  zmath
1953
35. Yu. L. Shmul'yan, “Riemann's problem for positive definite matrices”, Uspekhi Mat. Nauk, 8:2(54) (1953),  143–145  mathnet  mathscinet  zmath
1952
36. Yu. L. Shmul'yan, “On unconditionally convergent and absolutely convergent series”, Uspekhi Mat. Nauk, 7:6(52) (1952),  209–210  mathnet  mathscinet  zmath

1973
37. Yu. L. Shmul'yan, “Letter to the editor”, Mat. Zametki, 13:5 (1973),  783–784  mathnet  mathscinet  zmath; Math. Notes, 13:5 (1973), 467

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019